# SDR BSYR20240723217

- Difficulty date: July 14, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N217CK
- Make and model: Lear 35A
- Aircraft serial: 217
- Aircraft time: 30,367 hours, 25,001 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 400
- Part time: 30,367 hours, 25,001 cycles
- Component: Connector, Edison
- Component part number: 4299100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ON INITIAL CLIMB OUT FROM LCK WE LEVELED O? AT 3000 AND MADE A TURN TO THE EAST. THE RIGHT T HANDLE AND ANNUNCIATORS WENT O? INDICATING A POSSIBLE ENGINE ?RE. WE DID THE EMERGENCY MEMORY ITEMS AND BROUGHT THE RIGHT ENGINE TO IDLE. THERE WAS NO INDICATION OF AN ENGINE ?RE AND THE T HANDLE WOULD TURN O? AND THEN COME BACK ON. WE ELECTED TO COME BACK TO LCK. COLUMBUS APPROACH DECLARED AN EMERGENCY FOR US. WE LANDED AT LCK, TURNED O? THE RIGHT ENGINE AND WERE INSPECTED BY THIER DEPARTMENT. THERE WAS NO INDICATION OF A ?RE IN THE RIGHT ENGINE. NO BOTTLE WAS USED. NO FURTHER ISSUE. LANDED UNDER MAX LANDING WEIGHT.
